Kamil Kosiński
Kamil Kosiński
Zweryfikowany adres z math.uni.wroc.pl
TytułCytowane przezRok
On the infimum attained by the reflected fractional Brownian motion
K Dębicki, KM Kosiński
Extremes 17 (2014) 431--446, 2013
372013
Extremes of multidimensional Gaussian processes
K Debicki, KM Kosinski, M Mandjes, T Rolski
Stochastic Processes and their Applications 120 (12), 2289-2301, 2010
322010
Queue lengths and workloads in polling systems
OJ Boxma, O Kella, KM Kosiński
Operations Research Letters 39 (6), 401-405, 2011
252011
Lévy-driven polling systems and continuous-state branching processes
O Boxma, J Ivanovs, K Kosiński, M Mandjes
Stochastic Systems 1 (2), 411-436, 2011
182011
On the functional limits for sums of a function of partial sums
KM Kosiński
Statistics & Probability Letters 79 (13), 1522-1527, 2009
112009
Convergence of the all-time supremum of a Lévy process in the heavy-traffic regime
KM Kosiński, OJ Boxma, B Zwart
Queueing Systems 67 (4), 295-304, 2011
102011
On the infimum attained by a reflected Lévy process
K Dębicki, KM Kosiński, M Mandjes
Queueing Systems 70 (1), 23-35, 2012
92012
An Erdös–Révész Type Law of the Iterated Logarithm for Order Statistics of a Stationary Gaussian Process
K Dębicki, KM Kosiński
Journal of Theoretical Probability, 1-19, 2016
52016
Logarithmic asymptotics for multidimensional extremes under non-linear scalings
KM Kosiński, M Mandjes
Journal of Applied Probability, Vol. 52(2015), No. 1, p. 68-81, 2015
52015
An Erdös–Révész type law of the iterated logarithm for reflected fractional Brownian motion
K Dębicki, KM Kosiński
Extremes 20 (4), 729-749, 2017
42017
Gaussian queues in light and heavy traffic
K Dębicki, KM Kosiński, M Mandjes
Queueing Systems 71 (1-2), 137-149, 2012
32012
Asymptotics for sums of a function of normalized independent sums
K Kosiński
Statistics & Probability Letters 79 (4), 415-419, 2009
32009
Sample path properties of reflected Gaussian processes
KM Kosiński, P Liu
ALEA, Lat. Am. J. Probab. Math. Stat. 15, 453–478, 2018
22018
On the functional limits for partial sums under stable law
K Gonchigdanzan, KM Kosiński
Statistics & Probability Letters 79 (17), 1818-1822, 2009
22009
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–14